Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

An example of the need for two stream functions in three-dimensional flows


Author: Thomas C. Benton
Journal: Quart. Appl. Math. 21 (1963), 235-237
DOI: https://doi.org/10.1090/qam/154488
MathSciNet review: 154488
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/154488
Article copyright: © Copyright 1963 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website